# SDR USAA020117

- Difficulty date: March 8, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER DELAMINATED .5 INCH BY .5 INCH AND 1 INCH BY .050 INCH, 2 AREAS LEFT AND RIGHT SIDE STATION 0.00.  200-230 DEGREE F WET LAYUP PER SRM 51-70-17 AND EA 73419.  (M)
